MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; CSE TRAY

PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; CSE TRAY
Catalog Number PAIN2304
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the epidural catheter disconnected from epidural clamp.Clamp appeared properly closed.Quality issues noted with the connector.The manufacturer's rep discerned that the epidural tubing was not always properly seating into the connector.Due to contamination risk, the epidural had to be removed and a new one was placed.Since the disconnects were often unwitnessed, the catheters were replaced at the patient side.No known issues developed.No reports of death, serious injury, or follow-up care was reported.
 
Event or Problem Description
Catheter disconnected.

Brand Name
MEDLINE
Common Device Name
CSE TRAY
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center #106
parque industrial oradel
nuevo laredo tamaulipas, 88285
MX  88285
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key24955377
Report Number3004122598-2026-00474
Device Sequence Number5278234
Product Code OFT
UDI-Device Identifier10198459478291
UDI-Public10198459478291
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPAIN2304
Device Lot Number25JLA026
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale